Coricidin contains a combination of acetaminophen and chlorpheniramine. Acetaminophen is a pain reliever and a fever reducer. Chlorpheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
What is the active ingredient in Coricidin?
What are the side effects of Coricidin HBP?
Drowsiness, dizziness, blurred vision, nausea, vomiting, trouble sleeping, or headache may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Is Coricidin HBP an antihistamine?
What is Coricidin HBP Cough & Cold? Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Coricidin HBP Cough & Cold is a combination medicine used to treat sneezing, runny nose, and cough caused by the common cold.
Does coricidin make you sleepy?
The antihistamine in this product may cause drowsiness, and therefore it can also be used as a nighttime sleep aid.
Is coricidin a decongestant?
Why Coricidin HBP? Decongestant-free, safe & effective for those with high blood pressure. Get the relief you need without raising your blood pressure.
Does Coricidin HBP help with nasal congestion?
This medication is used for temporary relief of congestion in the nose caused by various conditions including the common cold, sinusitis, hay fever, and allergies. It works by narrowing the blood vessels in the nose area, reducing swelling and congestion.
Is coricidin good for allergies?
Coricidin is used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu. Coricidin may also be used for other purposes not listed in this medication guide.
Does coricidin really work?
63% of those users who reviewed Coricidin HBP Cold & Flu reported a positive effect, while 25% reported a negative effect. Reviews may be moderated or edited before publication to correct grammar and spelling or to remove inappropriate language and content.
Can I take Benadryl with Coricidin HBP?
Using chlorpheniramine together with diphenhydrAMINE may increase side effects such as drowsiness, blurred vision, dry mouth, heat intolerance, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, irregular heartbeat, confusion, and memory problems.
Can I take Benadryl if I have high blood pressure?
Diphenhydramine should be used with caution (if at all) in persons with narrow-angle glaucoma, prostatic hypertrophy (enlarged prostate gland), hyperthyroidism, cardiovascular disease, high blood pressure (hypertension), and asthma.
Does Coricidin HBP lower BP?
If you have high blood pressure, it’s important you choose a cold medicine that’s decongestant-free like Coricidin® HBP. It safely and effectively treats cold and flu symptoms without raising your blood pressure.
Does coricidin make a sinus medicine?
Uses of Coricidin D Cold/Flu/Sinus:
It is used to treat nose stuffiness. It is used to ease allergy signs. It is used to ease pain and fever.
How does coricidin make you feel?
Triple C is a street name for Coricidin HBP Cough & Cold, a popular brand of cough and cold medicine that is commonly abused by teens. Multiple Coricidin products contain the cough suppressant dextromethorphan, a medication that can produce hallucinations and dissociation when taken in high doses.
How often should you take Coricidin HBP?
2 tabs every 4–6 hours; max 12 tabs/day.
Who should not take Coricidin?
Who should not take Coricidin HBP Cough And Cold 4 Mg-30 Mg Tablet?
- systemic mastocytosis.
- overactive thyroid gland.
- closed angle glaucoma.
- high blood pressure.
- stenosing peptic ulcer.
- blockage of the stomach or intestine.
- blockage of the urinary bladder.
- enlarged prostate.